# SDR AUS20021352

- Difficulty date: November 24, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Module
- Part number: 433092032
- Condition: Faulty
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) BOOST PUMP SWITCH MODULE FAULTY.
